# SDR AALA202403200915

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 28,674 hours, 13,682 cycles
- Engine: Cfmint CFM565B1
- Engine time: 28,688 hours, 13,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO ENGINE 2 REVERSE UNLOCKED AND ENGINE 2 FUEL CONTROL FAULT AND ENGINE 2 FADEC A FAULT ECAM MESSAGES AT 25,000 FT, APPROX 280 KIAS, OVER MIA. NO CONTROL ISSUES/VIBRATION. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER.   (OPEN)
